# SDR 99ZZZX3227

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Part number: 01077050100
- Condition: Failed
- Location: Strobe
- Part time: 80 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VIBRATION CAUSED BULB TO BREAK.
